# SDR ASAA2017111522616

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,994 hours, 10,368 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 110003826T
- Condition: Failed
- Location: Fuel System
- Part time: 56,847 hours, 23,283 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RIGHT CENTER TANK FUEL PUMP LIGHT ILLUMINATED. W/3100LBS OF FUEL IN CTR TANK. PILOT RAN QRH FOR CONDITION. STOPPING THE INCREASING FUEL IMBALANCE. ALL C/B'S REMAINED STOWED. GROUNDED - YES. REPLACED THE RT CENTER TANK BOOST PUMP MOTOR IMPELLER PER AMM 28-22-41. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS MELS 28-3F AND 28-2E.
